| Model Number |
EVD35-08-150-150 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician intended to use an everflex entrust during treatment of a calcified lesion in the patient¿s proximal left superficial femoral artery (sfa).Slight vessel tortuosity and severe calcification are reported.Lesion exhibited 80% stenosis.Ifu was followed.Device prepped without issue.The thumbscrew/lock-pin was checked for securement prior to procedure.Pre-dilation was performed using a size 7 pe-dilation device.The device was not passed through a previously deployed stent.No resistance was encountered during advancement of the device.Deployment difficulties were noted.During deployment of the stent, the physician rolled the device and it looked as if the stent came off but did not expand.It was difficult to visualise but appeared as if the stent did not come off the shaft.The physician then rolled the device all the way back and deployed the stent, but it did not expand.The delivery catheter was removed, and a balloon was successfully used to expand the stent.No patient injury reported.
Additional Manufacturer Narrative
Additional information: the lock-pin was removed prior to attempted deployment.The stent was deployed in the target area and no stent deformation was noted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Device evaluation: visual inspection: the everflex entrust was inspected and noted the red locking pin was removed.The everflex entrust deployment system showed the pusher advanced outside distal rim of the outer by approximately 4cm.A bend to the catheter shaft was observed at approximately 36 cm and 126 cm from the distal rim of the outer assemble.No other damages or anomalies were observed.Functional testing.The thumb wheel was rotated and observed the pusher continue to advance to approximately 8.5cm outside of the distal rim of the outer assembly.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.